# SDR SWIA2020021148389

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*   CARGO DOOR FLOOR TIE DOWNS 3 EACH Â€“ HAS SIGNS OF CORROSION      (MARKED)   (C-CHECK) RO 2/07/2020   REMOVED CORROSION ON CARGO FLOOR TIE DOWNS REF CRJ200 SRM. FOUND FWD AND AFT TIE DOWN BRACKET IN LIMITS, MIDDLE BRACKET OUT OF LIMITS REF CRJ200 SRM. REMOVED AND INSTALLED NEW MID TIE DOWN BRACKET REF CRJ200 SRM. RESTORED FINISH REF CRJ200 SRM. SEE CONTINUE CARD FOR DETAILS.
